×

Lower growth of generalized Hadamard product functions in Clifford setting. (English) Zbl 1462.30104

Summary: Examining the asymptotic growth behavior of holomorphic and meromorphic functions has significant importance in complex analysis. Estimations of upper bounds for the rate of growth of entire functions are mostly guaranteed. However, the analog estimations for lower bounds of the rate of growth are not always attainable. In this paper, we give the lower rate of growth of the generalized Hadamard product of two entire axially monogenic functions. It has also been shown that the product entire axially monogenic function is of regular growth or perfectly regular growth when its constituent entire axially monogenic functions possess these properties. The investigation of both upper and lower bounds by means of linear transmutation is also provided. Furthermore, some applications related to approximation theory are outlined.

MSC:

30G35 Functions of hypercomplex variables and generalized variables
30D15 Special classes of entire functions of one complex variable and growth estimates
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Abdalla, M.; Abul-Ez, M., The growth of generalized Hadamard product of entire axially monogenic functions, Hacet. J. Math. Stat., 47, 5, 1231-1239 (2018) · Zbl 1488.30238
[2] Abul-Ez, M., Hadamard product of bases of polynomials in Clifford analysis, Complex Var., 43, 109-128 (2000) · Zbl 1021.30049
[3] Abul-Ez, M.; Abd-Elmageed, H.; Hidan, M.; Abdalla, M., On the growth order and growth type of entire functions of several complex matrices, J. Funct. Spaces, 2020, 1-9 (2020) · Zbl 1436.32010 · doi:10.1155/2020/4027529
[4] Abul-Ez, M.; Constales, D., Basic sets of polynomials in Clifford analysis, Complex Var., 14, 177-185 (1990) · Zbl 0663.41009
[5] Abul-Ez, M.; Constales, D., Linear substitution for basic sets of polynomials in Clifford analysis, Portugaliae Math, 48, 143-154 (1991) · Zbl 0737.30029
[6] Abul-Ez, M.; Constales, D., On the order of basic series representing Clifford valued functions, Appl. Math. Comput., 142, 2-3, 575-584 (2003) · Zbl 1058.30040
[7] Abul-Ez, M. De; Almeida, R., On the lower order and type of entire axially monogenic functions, Results Math., 63, 1257-1275 (2013) · Zbl 1270.30017 · doi:10.1007/s00025-012-0267-5
[8] Bakhet, A.; Jiao, Y.; He, F., On the Wright hypergeometric matrix functions and their fractional calculus, Integr. Trans. Spec. Funct., 30, 138-156 (2019) · Zbl 1405.15009 · doi:10.1080/10652469.2018.1543669
[9] Boas, RP Jr, Basic sets of polynomials (I), Duke Math. J., 15, 3, 717-724 (1948) · Zbl 0031.21104 · doi:10.1215/S0012-7094-48-01561-0
[10] Boas, RP; Buck, RC, Polynomial Expansions of Analytic Functions (1985), Berlin: Springer, Berlin · Zbl 0082.05702
[11] Bock, S.; Gürlebeck, K., On a generalized Appell system and monogenic power series, Math. Methods Appl. Sci., 33, 394-411 (2010) · Zbl 1195.30068 · doi:10.1002/mma.1213
[12] Cação, I.; Gürlebeck, K.; Malonek, H., Special monogenic polynomials and \(L_2\)-approximation, Adv. Appl. Clifford Algebras, 11, 47-60 (2001) · Zbl 1221.30100 · doi:10.1007/BF03219121
[13] Choi, JH; Kim, YC; Owa, S., Generalizations of Hadamard products of functions with negative coefficients, J. Math. Anal. Appl., 199, 495-501 (1996) · Zbl 0915.30007 · doi:10.1006/jmaa.1996.0157
[14] Constales, D.; De Almeida, R.; Kraußhar, R., On the relation between the growth and the Taylor coefficients of entire solutions to the higher dimensional Cauchy-Riemann system in \({\mathbb{R}}^{n+1} \), J. Math. Anal. Appl., 327, 763-775 (2007) · Zbl 1108.30041 · doi:10.1016/j.jmaa.2006.04.055
[15] Constales, D.; De Almeida, R.; Kraußhar, R., On the growth type of entire monogenic functions, Arch. Math., 88, 153-163 (2007) · Zbl 1109.30040 · doi:10.1007/s00013-006-1790-y
[16] Constales, D.; De Almeida, R.; Kraußhar, R., Applications of the maximum term and the central index in the asymptotic growth analysis of entire solutions to higher dimensional polynomial Cauchy-Riemann equations, Complex Var. Elliptic Equ., 53, 195-213 (2008) · Zbl 1134.30040 · doi:10.1080/17476930701652890
[17] De Almeida, R.; Kraußhar, R., On the asymptotic growth of entire monogenic functions, Z. Anwend., 24, 4, 791-813 (2005) · Zbl 1095.30044 · doi:10.4171/ZAA/1268
[18] De Almeida, R.; Kraußhar, R., Basics on growth orders of polymonogenic functions, Complex Var. Elliptic Equ., 60, 1-25 (2015) · Zbl 1341.30043 · doi:10.1080/17476933.2015.1031121
[19] Brackx, F.; Delanghe, R.; Sommen, F., Clifford Analysis. Research Notes in Mathematics 76 (1982), London: London Pitman Books Ltd, London · Zbl 0529.30001
[20] Dutta, RK, On order of a function of several complex variables analytic in the unit polydisc, Krag. J. Math., 36, 163-174 (2012) · Zbl 1289.32001
[21] Goldberg, A.A.: Elementary remarks on the formulas defining order and type of functions of several variables (Russian), Doklady Akademii Nauk Armyanskii, SSR29, 145-151 (1959) · Zbl 0090.05404
[22] Gürlebeck, K.; Habetha, K.; Sprössig, W., Holomorphic functions in the plane and \(n\)-dimensional space (2008), Basel: Birkh aü ser- Verlag, Basel · Zbl 1132.30001
[23] Gürlebeck, K.; Sprössig, W., Quaternionic and Clifford Calculus for Physicists and Engineers (1997), Chichester: Wiley, Chichester · Zbl 0897.30023
[24] Gürlebeck, K.; Habetha, K.; Sprössig, W., Application of Holomorphic Functions in Two and Higher Dimensions (2016), Basel: Springer, Basel · Zbl 1359.30053 · doi:10.1007/978-3-0348-0964-1
[25] Hayman, WK, The local growth of power series: a survey of the Wiman-Valiron method, Canadian Mathematical Bulletin, 17, 317-358 (1974) · Zbl 0314.30021 · doi:10.4153/CMB-1974-064-0
[26] Jank, G.; Volkmann, L., Meromorphe Funktionen und Differentialgleichungen (1985), Basel: UTB Birkhäuser, Basel · Zbl 0682.30001
[27] Kishka, Z.; Abul-Ez, M.; Saleem, M.; Abd-Elmaged, H., On the order and type of entire matrix functions in complete Reinhardt domain, J. Mod. Meth. Numer. Math., 3, 31-40 (2012) · Zbl 1413.32004 · doi:10.20454/jmmnm.2012.112
[28] Kumar, S.; Bala, K., Generalized type of entire monogenic functions of slow growth, Transylv. J. Math. Mech., 3, 2, 95-102 (2011) · Zbl 1273.30044
[29] Kumar, S.; Bala, K., Generalized order of entire monogenic functions of slow growth, J. Nonlinear Sci. Appl., 5, 6, 418-425 (2012) · Zbl 1295.30114 · doi:10.22436/jnsa.005.06.02
[30] Kumar, S.; Bala, K., Generalized growth of monogenic Taylor series of finite convergence radius, Annali delĺ Universitá di Ferrara VII: Scienze Matematiche, 59, 1, 127-140 (2013) · Zbl 1300.30091 · doi:10.1007/s11565-012-0161-9
[31] Lindelöf, E., Sur la détermination de la croissance des fonctions entières définies par un développement de Taylor, Darb. Bull., 27, 2, 213-226 (1903)
[32] Malonek, H., Power series representation for monogenic functions in \({\mathbb{R}}^{m+1}\) based on a permutational product, Complex Var., 15, 181-191 (1990) · Zbl 0714.30045
[33] Nevanlinna, R., Zur Theorie der meromorphen Funktionen, Acta Math., 46, 1-99 (1925) · doi:10.1007/BF02543858
[34] Pringsheim, A., Elementare Theorie der ganzen transzendenten Funktionen von endlicher Ordnung, Math. Ann., 58, 257-342 (1904) · doi:10.1007/BF01444962
[35] Ronkin, L.I.: Introduction to the theory of entire functions of several variables. Translations of Mathematical Monographs, vol. 44. American Mathematical Society, VI, Providence RI (1974) · Zbl 0286.32004
[36] Saleem, M.; Abul-Ez, M.; Zayed, M., On polynomial series expansions of Cliffordian functions, Math Methods Appl. Sci., 35, 134-143 (2012) · Zbl 1254.30087 · doi:10.1002/mma.1546
[37] Shang, Y., Lower bounds for Gaussian Estrada index of graphs, Symmetry, 10, 8, 325 (2018) · Zbl 1423.05103 · doi:10.3390/sym10080325
[38] Simon, M.; Suslov, S., Expansion of analytic functions in q-orthogonal polynomials, Ramanujan J., 19, 3, 281-303 (2009) · Zbl 1178.33020 · doi:10.1007/s11139-007-9110-0
[39] Srivastava, GS, A note on growth of generalized Hadamard product of entire functions, Southeast Asian Bull. Math., 33, 1, 147-152 (2009) · Zbl 1212.30099
[40] Srivastava, RK; Kumar, V., On the order and type of integral functions of several complex variables, Compos. Math., 17, 161-166 (1966) · Zbl 0156.30303
[41] Srivastava, GS; Kumar, S., On the generalized order and generalized type of entire monogenic functions, Demonstr. Math., 46, 4, 663-677 (2013) · Zbl 1290.30062
[42] Sprössig, W., Clifford analysis and its applications in mathematical physics, Cubo Matemáitica Educacional 4, 2, 253-314 (2002)
[43] Valiron, G., Lectures on the General Theory of Integral Functions (1949), New York: Chelsea, New York
[44] Wiman, A., Über den Zusammenhang zwischen dem Maximalbetrage einer analytischen Funktion und dem gröten Gliede der zugehörigen Taylorschen Reihe, Acta Math., 37, 305-326 (1914) · doi:10.1007/BF02401837
[45] Whittaker, J.; Gattegno, C., Sur les séries de base de polynbmes quelconques (1949), Paris: Gauthier-Villars, Paris · Zbl 0038.22804
[46] Zayed, M., Generalized Hadamard product bases of special monogenic polynomials, Adv. Appl. Clifford Algebras, 30, 10 (2020) · Zbl 1435.30145 · doi:10.1007/s00006-019-1035-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.